# SDR DXTA2025022102443

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N217QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6080
- Aircraft time: 7,549 hours, 4,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 60038109Â5
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN PASSENGER  DOOR HANDLE POPS OUT NORMALLY AND VENT DOOR WORKS, BUT MAIN DOOR HANDLE WILL NOT TURN. CAN NOT OPEN DOOR. CORRECTIVE ACTION: REPLACED ROLLER. ADJUSTED TENSION ON CAM. OPS CHECK GOOD. IAW CL-650 AMM 52-10-00.
